# SDR IXXA11SMN010S

- Difficulty date: January 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 85,843 hours, 26,115 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Part time: 85,843 hours, 26,115 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND RT WING CTR L/E UPPER PANEL CORRODED AT STA XW 408.000.  REMOVED CORRION.  FOUND OUT OF LIMITS.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN.  CLEANED, TREATED, PRIMED AREA AND REPAIR PART.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM CHAP 57-3-2, FIG 5 SHEET 1, SRM 51-1-8, SRM 57-2-0, SRM 51-1-21, SRM 57-1-0 PAGE 1, SRM 57-3-2, FIG 5 SHEET 1 ITEMS "A", DPS 4.710 REV "L", SRM 51-1-8B, SRM 51-1-21, SRM 51-1-20D, AND SRM 51-3-1.
